MathSciNet Relay Station
MathSciNet bibliographic data
MR2674061 35K51 (35D30 35K59 42B37)
Scheven, Christoph Non-linear Calderón-Zygmund theory for parabolic systems with subquadratic growth. J. Evol. Equ. 10 (2010), no. 3, 597–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement